# SDR AALA202106229006

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 29,270 hours, 12,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT LENS COVER ABOVE RIGHT AFT CABIN DOOR DETACHED FROM WALL ABOVE DOOR. REATTACHED EXIT LENS COVER PER STANDARD PROCEDURES, EXIT LIGHTS OPERATIONS NORMAL.
